# SDR SWI2025F01668

- Difficulty date: September 23, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT SHEAR BOX LBL9, FS280.00 OUTBOARD ATTACHING ANGLE IS CRACKED IN RADIUS FROM THE TOP TO BOTTOM.  REMOVED & INSTALLED NEW FLOOR SUPPORT SHEAR BOX LBL9 FS280 OUTBOARD ATTACHING ANGLE IAW SRM 51-42-21-001-001-A01, & DWG CC670-34010, REV -K. COMPLIED WITH TASK CARD 51-900-1002-SKY
